# SDR CA021127002

- Difficulty date: November 1, 2002
- Submitted: January 6, 2003
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 1,350 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Plate
- Condition: Dislodged
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER WAS NOT IN THE FULL FEATHER POSITION. INSPECTION SHOWED THAT THERE WAS A GAP BETWEEN THE FEATHER STOP NUT AND THE REVERSE ADJUST SLEEVE.  PROPELLER WAS REMOVED AND SENT TO PROPELLER OVERHAUL SHOP FOR REPAIR. ON DISASSEMBLY, THE PRELOAD PLATE WAS FOUND TO HAVE MOVED THUS PREVENTING THE PROPELLER TO GO INTO THE FULL FEATHER POSITION. SERVICE BULLETIN HC-SB-61-243 REV.1 INCORPORATED. PROPELLER REINSTALLED.
